ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A general treatment of two dimensional plane flows, for a micropolar fluid

Bhatnagar, PL and Ravindran, R (1970) A general treatment of two dimensional plane flows, for a micropolar fluid. In: Rheologica Acta, 9 (2). pp. 218-222.

[img] PDF
save.pdf - Published Version
Restricted to Registered users only

Download (336Kb) | Request a copy
Official URL: http://www.springerlink.com/content/p6k37036226155...

Abstract

In this paper we have studied the flow of a micropolar fluid, whose constitutive equations were given by Eringen, in two dimensional plane flow. In two notes, we have discussed the validity of the boundary condition v=a ω and its effect on the entire flow field. We have restricted our study to the case when Stokes' approximation is valid, i. e. slow motion for it is difficult to uncouple the equations in the most general case.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 May 2010 07:14
Last Modified: 19 Sep 2010 06:08
URI: http://eprints.iisc.ernet.in/id/eprint/28201

Actions (login required)

View Item View Item